BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2017 Volume 27 >

Please use this identifier to cite or link to this item:

Title: Limit Theorems for Some Classes of Alternating Regenerative Branching Processes
Authors: Mitov, Kosto V.
Yanev, Nikolay M.
Keywords: Branching Processes
Regenerative Processes
Alternating Renewal Processes
Issue Date: 2017
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 27, No 1, (2017), 73p-90p
Abstract: In this paper we propose and study three new classes of alternating regenerative (AR) branching processes. Limiting distributions are obtained for AR Sevastyanov processes, for AR Sevastyanov processes with non-homogeneous Poisson immigration and for AR randomly indexed branching processes. All these processes are investigated applying renewal and regenerative methods developed in Mitov and Yanev [16, 17]. 2010 Mathematics Subject Classification: 60J80, 60K05.
Description: [Mitov Kosto V.; Митов Косто В.]; [Yanev Nikolay M.; Janev N. M.; Janev Nikolaj; Янев Николай М.]
ISSN: 0204-9805
Appears in Collections:2017 Volume 27

Files in This Item:

File Description SizeFormat
Pliska-27-2017-073-090.pdf418.48 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License